Paper Search Console

Home Search Page About Contact

Journal Title

Title of Journal: Invent math

Search In Journal Title:

Abbravation: Inventiones mathematicae

Search In Journal Abbravation:

Publisher

Springer Berlin Heidelberg

Search In Publisher:

DOI

10.1002/cjoc.201100657

Search In DOI:

ISSN

1432-1297

Search In ISSN:
Search In Title Of Papers:

Fsingularities of pairs and Inversion of Adjuncti

Authors: Shunsuke Takagi
Publish Date: 2004/07/01
Volume: 157, Issue: 1, Pages: 123-146
PDF Link

Abstract

We generalize the notions of Fregular and Fpure rings to pairs Rmathfrakat of rings R and ideals mathfraka subsetR with real exponent t0 and investigate these properties These “Fsingularities of pairs” correspond to singularities of pairs of arbitrary codimension in birational geometry Via this correspondence we prove a sort of Inversion of Adjunction of arbitrary codimension which states that for a pair XY of a smooth variety X and a closed subscheme YsubsetneqX if the restriction ZY Z to a normal ℚGorenstein closed subvariety ZsubsetneqX is klt resp lc then the pair XY+Z is plt resp lc near Z


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:


Search Result: